# SDR UALA2010011900240

- Difficulty date: January 17, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 34,707 hours, 7,719 cycles
- Engine: Pwa PW4084
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 9F4027507
- Condition: Unsecure
- Location: Seat 19hj
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

19HJ OXYGEN MASK FELL OUT.  MASKS UNSECURE. RESTOWED O2 MASKS.
